Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chills and night sweats, headache, lump on back of head, rashes over body, sore joints, red throat, feels weak

I have felt unwell for a week now. Started with chills and night sweats . Had really bad head and aches and pains. Then I found a marble size lump on the back of my head and all my glands r up. Have had a rash on my body and now have very achy sore throbing joints. Especially at the back of my knees. I have also noted my throat is red but not sore and the roof of my mouth is purple. I have no energy and could sleep for a week! Help.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having could be due to a generalized viral infection. This is a self limiting problem and usually subsides in 2-3 weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor